Common Fixed Points of Commuting Holomorphic Maps.
Mathematische Annalen, Tome 283 (1989) no. 1, pp. 645-656
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fixed points, commuting holomorphic maps, complex geodesics, Kobayashi distance in convex domains, iteration in strongly convex domains
@article{MAN_1989__283_1_164531,
author = {Marco Abate},
title = {Common {Fixed} {Points} of {Commuting} {Holomorphic} {Maps.}},
journal = {Mathematische Annalen},
pages = {645--656},
year = {1989},
volume = {283},
number = {1},
zbl = {0646.32014},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164531/}
}
Marco Abate. Common Fixed Points of Commuting Holomorphic Maps.. Mathematische Annalen, Tome 283 (1989) no. 1, pp. 645-656. http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164531/